since 05 February 2011 :
View(s): 122 (0 ULiège)
Download(s): 729 (59 ULiège)
print        
Gilles Lebeau

Non linear optic and supercritical wave equation

Article
Open Access

Abstract

In this paper, we are interested in the study of the Cauchy problem for the non-linear wave equation in 3.

To cite this article

Gilles Lebeau, «Non linear optic and supercritical wave equation», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 70 - Année 2001, Numéro 4 - 5 - 6, 267 - 306 URL : https://popups.uliege.be/0037-9565/index.php?id=1886.

About: Gilles Lebeau

Centre de Mathématiques, École Polytechnique, U.M.R. 7640 du C.N.R.S. 91128 Palaiseau CEDEX